# SDR CHQA20140201037

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 29,521 hours, 26,329 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,678 hours, 24,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT OVERWING EMERGENCY LIGHT WAS FOUND TO BE DAMAGED.  REPLACED THE LT OVERWING EMERGENCY LIGHT ASSEMBLY.  OPERATIONS CHECKED WERE GOOD WITH NO FURTHER DEFECTS NOTED.
